# SDR ABXA20190702129

- Difficulty date: July 2, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 79,303 hours, 37,129 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP, MID HINGE POINT IS MISSING THE HINGE BOLT, NUT, AND WASHERS. THE HARDWARE POSSIBLY DEPARTED DURING OPERATION OF THE AIRCRAFT. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND NEW HARDWARE WAS INSTALLED. REFERENCE IPC 27-51-03-15 ITEM 78, PN BACB30LT6DU25. THE CAUSE OF THE HARDWARE DEPARTING IS UNKNOWN.
